MathSciNet Relay Station
MathSciNet bibliographic data
MR679933 60D05 (52A22 53C65)
Schneider, Rolf Random polytopes generated by anisotropic hyperplanes. Bull. London Math. Soc. 14 (1982), no. 6, 549–553.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement